# SDR 2001F00085

- Difficulty date: January 31, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: 755B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 2751540003
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WAS COCKED TO THE SIDE BETWEEN 30 AND 45 DEGREES.  CREW THOUGHT THEY HAD A FLAT TIRE BEFORE THEY GOT OUT OF THE AIRCRAFT.  RIGHT MLG UPPER TORQUE LINK PIN BROKE IN TWO PLACES.  PIN BROKE AT THE TWO ADDITIONAL HOLES THAT AREN'T USED FOR THIS INSTALLATION.  THE OLDER 001 PIN ONLY HAD THE ONE HOLE FOR THE ROLL PIN.  THE 001 PIN HAS BEEN REPLACED BY THE 003 PIN.  HAVE NOT RECEIVED THE PIN FROM THE OUTSTATION YET TO TRY AND DETERMINE THE FAILURE MODE/CAUSE ON THE TORQUE LINK PIN.  REPLACED BROKEN PIN, INSPECTED GEAR, ATTACH TRUNNIONS, KEELSON WEBS, DRAG LINK ATTACH EARS, AND PERFORMED GEAR SWING.  NO DEFECTS NOTED.  (M)
